# SDR USAAD01179

- Difficulty date: November 11, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE INTERVALVE LOW LEVEL LIGHTS DO NOT TEST AT SEATS 1, 3, 6, 11, 16, 20, 25 AND 30.  MAINTENANCE REPLACED THE BATTERY PACKS.  SYSTEMS TESTS OK.  (M)
